On an 'uncounted' fibonacci identity and its q-analogue

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In [1], Benjamin and Quinn offer several nontrivial Fibonacci identities which are, in their words, 'in need of combinatorial proof . In this article, we give a combinatorial proof of one of these identities. Our combinatorial proof offers insight as to how to produce a q-Fibonacci generalization of this result as well.

Original languageEnglish (US)
Pages (from-to)73-78
Number of pages6
JournalFibonacci Quarterly
Volume46-47
Issue number1
StatePublished - Feb 1 2008

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On an 'uncounted' fibonacci identity and its q-analogue'. Together they form a unique fingerprint.

  • Cite this